IJPAM: Volume 85, No. 1 (2013)


T. Ganeshkumar1, M. Chandramouleeswaran2
1Department of Mathematics
M.S.S. Wakf Board College
Madurai, 625020, INDIA
2Department of Mathematics
SBK College
Arupukottai, 626101, INDIA

Abstract. Recently an algebra based on proportional calculi was introdued by Tamilarasi and Mekalai in the year 2010 known as TM-algebras [3]. Kandaraj and Chandramouleeswaran [5] introduced the notion of derivation on d-algebras. In [6], we introduced the notion of derivations on TM-algebras. In this paper, we introduce the notion of t-derivation on TM-algebras. We study the properties of regular t-derivations on a TM-algebra and prove that the set of all t-derivations on a TM-algebra forms a semigroup under a suitable binary composition.

Received: December 26, 2012

AMS Subject Classification: 03G25, 06F35

Key Words and Phrases: BCK/BCI algebras, TM-algebras, derivations, t-derivations

Download paper from here.

DOI: 10.12732/ijpam.v85i1.8 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 1